# SDR UIEA2018092802125

- Difficulty date: September 26, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 83,219 hours, 15,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: 65B1167514
- Condition: Corroded
- Location: Rt Wlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CLIP RT SIDE WING LG FAIRING DOOR 1 EA CLIP. R&R DAMAGED CLIP IAW SRM 51-40-02 REV 40AND DWG NO 65B11675 SHEET 2 REV G DWG 65B11675 SHEET 1 REV K. OPS CHECK GOOD.
